# SDR AALA201810029004

- Difficulty date: September 13, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK, BETWEEN FRAMES 64 TO 66 + 5 INCHES, LBL Y765.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53472780.
